# SDR A6WA2024031198724

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 42,008 hours, 41,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON RH FUSELAGE LOW PRESSURE GROUND AIR CONDITIONING CONNECTION.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED REPAIR OF AFT LOWER FUSELAGE SKIN AT FS 574.0 TO FS621  BETWEEN STR 20R TO 24L IAW REO 601R-53-61-8143. REV DATED 2024-03-06. HFEC ACCOMPLISHED, AND ALL FINISHES RESTORED IAW  REO 601R-53-61-8143. AERSALE WORK ORDER 004164, CARD NO 50027,  CID2099709. TT: 42008:52, TC: 41722.
